# SDR QXEA2009113001007

- Difficulty date: November 24, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 6,406 hours, 6,860 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT DOOR AMBER LIGHT AND LEFT RED GEAR DOOR LIGHT REMAINED ILLUMINATED FOR APROX 1 MIN AFTER GEAR HANDLE SELECTED UP, THEN  THEY EXTINGUISHED AND REMAINED OUT. FERRIED FOR REPAIRS. REMOVED SECONDARY MLG SELECTOR VALVE FILTER FITTINGS IAW AMM 29-21-06-000-802 STEP 3C NOT REQUIRED, INSTALLED FILTER FITTINGS IAW 29-21-06-400-802 STEP 5A NOT REQUIRED. NO RII REQUIRED, OP CHECK GOOD. RETURNED TO SERVICE.
